U.S. doctors online nowAsk doctors free
A 45-year-old member asked:

what to do if i doubled meds (sertraline and risperidone)?

2 doctor answers8 doctors weighed in
Dr. Grant Brenner
Psychiatry 24 years experience
Depends: Dear Neilia6 - it depends on the reasons for taking those medications, the actual doses, and whether you are having any adverse reactions. Can you be more specific?
Dr. Marc Zimmermann
Psychiatry 22 years experience
Depends: If this is a one time occurrence there is probably no harm. If you want to do this on a regular basis talk to your doctor about it.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

Philippines
A 23-year-old female asked:

I've noticed i don't like being alone.Im on sertraline and risperidone.I always want my mom or sis around.Why is that?

1 doctor answer3 doctors weighed in
Dr. Martin Raff
Infectious Disease 56 years experience
Several possible: This may be part of your depression, your psychological profile or some underlying fears. You should discuss this with your psychiatrist or clinical psychologist. Getting some insight into your personal feelings may be very beneficial.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Feb 16, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.